Analysis of a Fourier-Galerkin numerical scheme for a 1D Benney-Luke-Paumond equation
Revista colombiana de matematicas, Tome 49 (2015) no. 2, pp. 213-234
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2015_49_2_a0,
author = {Juan Carlos Mu\~noz Grajales},
title = {Analysis of a {Fourier-Galerkin} numerical scheme for a {1D} {Benney-Luke-Paumond} equation},
journal = {Revista colombiana de matematicas},
pages = {213--234},
year = {2015},
volume = {49},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2015_49_2_a0/}
}
Juan Carlos Muñoz Grajales. Analysis of a Fourier-Galerkin numerical scheme for a 1D Benney-Luke-Paumond equation. Revista colombiana de matematicas, Tome 49 (2015) no. 2, pp. 213-234. http://geodesic.mathdoc.fr/item/RCM_2015_49_2_a0/